# SDR 2008UALA01592

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 48,483 hours, 17,535 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Part number: K217ABM11
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH AUTOPILOT PROBLEMS.  POSSIBLE FMGC/FCU FAILURE.  REPLACED FMGC/FCU COMBO.  SYSTEM CHECKS NORMALLY, RESTORED TO CAT III STATUS.
